Manuel del Pino
Manuel del Pino
Verified email at bath.ac.uk
TitleCited byYear
Local mountain passes for semilinear elliptic problems in unbounded domains
M Del Pino, PL Felmer
Calculus of Variations and Partial Differential Equations 4 (2), 121-137, 1996
6551996
A homotopic deformation along p of a Leray-Schauder degree result and existence for (¦ u′¦ p− 2u′)′+ ƒ (t, u)= 0, u (0)= u (T)= 0, p> 1
M Del Pino, M Elgueta, R Manásevich
Journal of differential equations 80 (1), 1-13, 1989
3781989
Multi-peak bound states for nonlinear Schrödinger equations
M Del Pino, PL Felmer
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 15 (2), 127-149, 1998
3321998
Best constants for Gagliardo–Nirenberg inequalities and applications to nonlinear diffusions
M Del Pino, J Dolbeault
Journal de Mathématiques Pures et Appliquées 81 (9), 847-875, 2002
3052002
Semi-classical states for nonlinear Schrödinger equations
M del Pino, PL Felmer
journal of functional analysis 149 (1), 245-265, 1997
3021997
On De Giorgi Conjecture in Dimension
M Del Pino, M Kowalczyk, J Wei
arXiv preprint arXiv:0806.3141, 2008
2232008
Singular limits in Liouville-type equations
M Del Pino, M Kowalczyk, M Musso
Calculus of Variations and Partial Differential Equations 24 (1), 47-81, 2005
2102005
Global bifurcation from the eigenvalues of the p-Laplacian
MA Del Pino, RF Manásevich
Journal of Differential Equations 92 (2), 226-251, 1991
2081991
Two-bubble solutions in the super-critical Bahri-Coron's problem
M Del Pino, P Felmer, M Musso
Calculus of Variations and Partial Differential Equations 16 (2), 113-145, 2003
2022003
Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition
MA Del Pino, RF Manásevich
Proceedings of the American Mathematical Society 112 (1), 81-86, 1991
1751991
Semi-classical states of nonlinear Schrödinger equations: a variational reduction method
M Del Pino, P Felmer
Mathematische Annalen 324 (1), 1-32, 2002
1702002
Concentrating standing waves for the fractional nonlinear Schrödinger equation
J Dávila, M Del Pino, J Wei
Journal of Differential Equations 256 (2), 858-892, 2014
1612014
Concentration on curves for nonlinear Schrödinger equations
M Del Pino, M Kowalczyk, JC Wei
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
1532007
The optimal euclidean Lp-Sobolev logarithmic inequality
M Del Pino, J Dolbeault
Journal of Functional Analysis 197 (1), 151-161, 2003
1362003
Existence and multiplicity of solutions with prescribed period for a second order quasilinear ODE
MA del Pino, RF Manásevich, AE Murúa
Nonlinear Analysis: Theory, Methods & Applications 18 (1), 79-92, 1992
1361992
On the role of mean curvature in some singularly perturbed Neumann problems
M del Pino, PL Felmer, J Wei
SIAM Journal on Mathematical Analysis 31 (1), 63-79, 1999
1341999
Spike-layered solutions of singularly perturbed elliptic problems in a degenerate setting
M Del Pino, PL Felmer
Indiana University Mathematics Journal, 883-898, 1999
1291999
Boundary concentration for eigenvalue problems related to the onset of superconductivity
M Del Pino, PL Felmer, P Sternberg
Communications in Mathematical Physics 210 (2), 413-446, 2000
1222000
The Fredholm Alternative at the First Eigenvalue for the One Dimensionalp-Laplacian
M del Pino, P Drábek, R Manásevich
journal of differential equations 151 (2), 386-419, 1999
1201999
T-periodic solutions for some second order differential equations with singularities*
M del Pino, R Manásevich, A Montero
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 120 (3 …, 1992
1201992
The system can't perform the operation now. Try again later.
Articles 1–20